# SDR UIEA2018071201450

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,790 hours, 15,600 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER FIRST ENGINE START, RT AUX PITOT EICAS REMAINED ILLUMINATED, AFTER SECOND ENGINE START, RT AUX PITOT STILL REMAINED ILLUMIINATED. DEFERRED PER MEL 30-31-02 DMI 96358.
